# SDR CALA9701172

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 AND .375 INCH CRACK IN NLG WHEEL WELL TOP LEFT PANEL AT STA 280.  THE CRACKED AREA WAS CUT OUT, A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW BOEING SERVICE BULLETIN 727-53-0145.
